Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 19.01.2012
From: paula

Subject: All over the place

HI,
With the RA does anyone get really bad irritability? I am all over the place. I am due to go back to the clinic in two weeks, as I am due to start methotexate with Lithium, the tirdeness and pain are getting to me, and in the last few days the dry mouth and throat. Which has got worse since the RA came in to play. tHE irritability is diving me and all around me mad, I have felt like hurting the world lately, which is not like me at all, I have severe and enduring mental health problems on top of the RA and the two conditions are colliding massively at the mo. Sorry to post, just wanted to talk to people who would understand what is happening at the mo. The medications are worruing me a little, and another steroid injection as the last one made me really ill. I am only at the start of the journey, and already want to take my arms off with a saw to deal with the pain AAAAHHHHH!
reply | back to forum

Date: 20.01.2012
From: marlene

Subject: Re: All over the place

Hi Paula, the irratable way you feel is normal. The pain and tired feeling gets us all down. When you have pain and can't sleep at night it takes toll. Of course you feel like hurting the whole world!!!! I have OA and I am in constant pain and from time to time I have to take sleeping meds for a short spell to give my body the rest it needs. I take strong pain meds almost every day and I worry that this may harm other parts of my body. If I don't take my pain meds my blood pressure goes up because of trying to cope with the pain, this is a no go as well. So like you it is a never ending battle to do what is right for ourselves. I also have had to have surgery for the OA which has helped a bit. As you say you are at the start of your journey, as the meds get sorted and you have come to terms with it all (this takes time)you will begin to cope better and hopefully you will feel more settled in yourself. The people around you have to come to terms with this as well. Its hard for them watching you in pain and tired and feeling angry all the time. This will sort its self out, you will be less angry as time goes on. It is natural to feel angry that you have been dealt this, but believe me you will also become stronger because anyone on the forum will tell you thats what it does!! Paula feel free at any time to post how you feel even if it just says I feel good to-day or I feel miserable to-day. We are all here for you!!! Take Care sending you a big hug XX
reply | back to forum

Date: 20.01.2012
From: Colin

Subject: Re: All over the place

Hi Paula , it will take time to get RA under control , Mtx takes a few weeks to work & then got to build up the dose slowly , folic Adic which you take with Mtx helps with the side effects from it , so dont worry about the drug , been on it for 13 years
reply | back to forum

Date: 21.01.2012
From: Paula

Subject: Re: All over the place

Thanks guys for the posts. Marlene am sending a big hug to you, hope you are able to get some rest. Take care both of you. xx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+4=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board